A 74-year-old man was admitted to our hospital because of systemic lymphadenopathy, weight loss, and a fever at night that had persisted for approximately 1 month. Blood tests revealed extreme peripheral blood plasmacytosis and hypergammaglobulinemia. A lymph node biopsy showed angioimmunoblastic T-cell lymphoma (AITL). Based on the history of methotrexate (MTX) administration, the established diagnosis was MTX-associated lymphoproliferative disorder (MTX-LPD). After MTX was discontinued, the lymphadenopathy spontaneously regressed and the plasmacytosis disappeared. He had no disease progression for three years. We found that AITL as an MTX-LPD can cause plasmacytosis, and the prognosis of this disease may not be poor.
|Number of pages||6|
|Publication status||Published - 2022|
- angioimmunoblastic T-cell lymphoma
- MTX-associated lymphoproliferative disorder
ASJC Scopus subject areas
- Internal Medicine